# SDR HEER20160912129

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: General aviation
- Aircraft: N422PH
- Make and model: Bell 407
- Aircraft serial: 53675
- Aircraft time: 10,889 hours
- Engine: Allsn 250C47B
- Engine time: 12,252 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140058
- Condition: Spalled
- Location: Engine
- Part time: 1,244 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 8-20-16 FOR NR 5 BEARING UPGRADE.  NR 5 BEARING EXHIBITED SPALLING OUTER RACE AT SPLIT.  REPLACED BEARING.
